# SDR ASAA2023032742607

- Difficulty date: March 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 36,546 hours, 11,655 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Heater
- Part number: 457311382
- Part serial: EM164018
- Condition: Leaking
- Location: #2 Engine
- Part time: 36,546 hours, 11,655 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LEAK UNDER #2 ENGINE. GROUNDED - YES. REMOVED & REPLACED #2 ENGINE SERVO FUEL HEATER REF B737-900 AMM 73-11-07.
